# SDR CHQA201000178

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 15,631 hours, 13,271 cycles
- Engine: Allsn AE3007A
- Engine time: 15,978 hours, 13,525 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 302K62B1
- Part serial: 92597070
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A BUMP AS THE AIRCRAFT ROTATED ON TAKEOFF.  CREW REPORTED THERE WERE NO OTHER NOISES ASSOCIATED WITH THE BUMP.  CLIMBOUT WAS CONTINUED AND AFTER CONTACTING DEPARTURE, IT WAS CONFIRMED THAT A TIRE TREAD HAD SEPARATED ON TAKEOFF.  THE AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RIGHT INBOARD TIRE TREAD HAD SEPARATED AND DAMAGED THE RIGHT INBOARD FLAP, RIGHT LANDING GEAR HARNESS, AND RIGHT FORWARD WOW PROX SWITCH.  BOTH MAIN LANDING GEAR TIRES ON THE RIGHT SIDE WERE REPLACED ALONG WITH THE RIGHT INBOARD FLAP, RIGHT LANDING GEAR HARNESS AND RIGHT FORWARD WOW PROX SWITCH.  THIS WAS AN R2 RECAPPED TIRE.
